| Catalog Number |
ES8922 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, non-conforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no non-conforming reports or capas that were confirmed in veeva to be associated.
Event or Problem Description
According to the available information, when the physician deployed the cylinder into the corpora, the cylinder outside the body filled up with bloody liquid.This implant was removed from the body.It showed a hole distally on the implant causing liquid to escape.Another implant was opened and used for the patient.